| Model Number |
1012447-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 2.5x8mm nc trek balloon dilatation catheter (bdc) was removed from the packaging without issue; however, the protective sheath stuck to the bdc when attempting to remove it and the shaft separated.Another nc trek was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
Visual and dimensional inspections were performed on the returned device.The reported difficulty removing the protective sheath and separation were confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty removing the protective sheath; however, the reported separation appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.